Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

After IV stage endometriosis was operated. Abdominal pain and fatigue. Normal?

Hi I am aking Qlaira for 3 months now after IV stage endometriosis was operated (laporoscopic surgery). I felt all kinds of side effects from the pill , but this last week they got immensly worse- i am not able to walk after around 20min, the fatigue comes so sudden and with abdominal pain , I feel like somebody kicked me many times in my belly. After this I am able to walk only very very slowly and it feels big big effort. Also for several days I have fever of 37.5 degrees. I went to my gynecologist with all this and she checked me, made an echoscopy and said that I am fine, and this is all a side effect of the pill and just to continue drinking it. But I am worried- I have 10percent of my usual energy and those abdominal pains every day also scare me. Is that really normal and I should just continue drinking the pill??
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to hcm

The symptoms you have explained possiblly due to side effects of pills.

As explained by your gynecologist drinking water does helps

As your echoscopy is normal. Which I presume is done by experienced specialist. The worry recurrent endometriosis is low.

However after stage iv endometriosis the chances of recurrent disease is there.

You symptoms could possibly be due to recurrent disease. ..

My advice is to go for mri / ct scan examination if symptoms persists after consulting you gynecologist.

Good luck

Answered: Wed, 7 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor